Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 643230, 6 pages
http://dx.doi.org/10.1155/2014/643230
Research Article

Extended -Vector Equilibrium Problem

Department of Mathematics, Integral University, Lucknow, Uttar Pradesh 226026, India

Received 25 June 2014; Revised 23 October 2014; Accepted 14 November 2014; Published 3 December 2014

Academic Editor: Sheung-Hung Poon

Copyright © 2014 Khushbu and Zubair Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khushbu and Zubair Khan, “Extended -Vector Equilibrium Problem,” International Journal of Computational Mathematics, vol. 2014, Article ID 643230, 6 pages, 2014. https://doi.org/10.1155/2014/643230.